MathSciNet Relay Station
MathSciNet bibliographic data
MR1652987 14H60 (14C17 14C40 14D21)
Jeffrey, Lisa C.; Kirwan, Frances C. Intersection theory on moduli spaces of holomorphic bundles of arbitrary rank on a Riemann surface. Ann. of Math. (2) 148 (1998), no. 1, 109–196.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement